Some Identities on λ-analogues of r-Stirling Numbers of the Second Kind

Authors

  • Dae San Kim Sogang University
  • Hye Kyung Kim Daegu Catholic University
  • Taekyun Kim Department of MathematicsKwangwoon UniversitySeoulRepublic of Korea

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i3.4441

Abstract

Recently, the λ-analogues of r-Stirling numbers of the first kind were studied by Kim-Kim. The aim of this paper is to introduce the λ-analogues of r-Stirling numbers of the second kind and to investigate some properties, recurrence relations and certain identities on those numbers. We also introduce the λ-analogues of Whitney-type r-Stirling numbers of the second and derive similar results to the case of the λ-analogues of r-Stirling numbers of the second kind. In addition, we consider the λ-analogues of Dowling polynomials and deduce a Dobinski-like formula.

Downloads

How to Cite

Kim, D. S., Kim, H. K., & Kim, T. (2022). Some Identities on λ-analogues of r-Stirling Numbers of the Second Kind. European Journal of Pure and Applied Mathematics, 15(3), 1054–1066. https://doi.org/10.29020/nybg.ejpam.v15i3.4441